# SDR SIMA202001064003

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,323 hours, 31,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP #5 RIPPED AT THE END-C/A-REMOVED AND REPLACED EMERGENCY LIGHT STRIP #5 IAW ERJ 140 AMM 33-50-12. OPS CHECK OK.
